Closed transverse (p,p)-forms on compact complex manifolds
Compositio Mathematica, Tome 61 (1987) no. 2, p. 181-200
@article{CM_1987__61_2_181_0,
     author = {Alessandrini, Lucia and Andreatta, Marco},
     title = {Closed transverse $(p, p)$-forms on compact complex manifolds},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {61},
     number = {2},
     year = {1987},
     pages = {181-200},
     zbl = {0619.53019},
     mrnumber = {882974},
     language = {en},
     url = {http://www.numdam.org/item/CM_1987__61_2_181_0}
}
Alessandrini, Lucia; Andreatta, Marco. Closed transverse $(p, p)$-forms on compact complex manifolds. Compositio Mathematica, Tome 61 (1987) no. 2, pp. 181-200. http://www.numdam.org/item/CM_1987__61_2_181_0/

Alessandrini, L. and Andreatta, M.: A resolution of the sheaf of germs of real pluriharmonic functions. Proceedings of the International Conference on Algebraic Geometry, Berlin, November 13-19, 1985. Teubner Texte Zur Mathematik, 93, (1986). | MR 922896 | Zbl 0617.31005

Alessandrini, L. and Andreatta, M.: On complex solvmanifolds and affine structures. Annali di Matematica pura e applicata Serie IV, vol. CXLII Firenze (1985). | MR 839044 | Zbl 0588.32039

Alessandrini, L. and Andreatta, M.: On the cohomology of a nilmanifold. To appear.

Barth, W. and Otte, M.: Über fast uniforme Untergruppen komplexer Liegruppen und auflösbare komplexer Mannigfaltigkeiten. Comm. Math. Helv. 44 (1969) 269-281. | MR 253382 | Zbl 0172.37804

Gauduchon, P.: Fibrés Hermitiens à endomorphisme de Ricci non négatif. Bull. Soc. Math. France 105 (1977) 113-140. | Numdam | MR 486672 | Zbl 0382.53045

Goldberg, S.: Curvature and homology. London Academic Press New York (1962). | MR 139098 | Zbl 0105.15601

Harvey, R.: Holomorphic chains and their boundaries. Proc. Symp. Pure Math., 30 Part I AMS Providence R.I. (1977) 309-382. | MR 447619 | Zbl 0374.32002

Harvey, R. and Lawson, H.B.: An intrinsic characterization of Kähler manifolds. Inv. Math. 74 (1983) 169-198. | MR 723213 | Zbl 0553.32008

Michelson, M.L.: On the existence of special metrics in complex geometry. Acta Math. 143 (1983) 261-295. | MR 688351 | Zbl 0531.53053

Schäfer, H.H.: Topological vector spaces Springer, Berlin-Heidelberg-New York (1971). | MR 342978 | Zbl 0217.16002

Sullivan, D.: Cycles for the dynamical study of foliated manifolds and complex manifolds. Inv. Math. 36 (1976) 225-255. | MR 433464 | Zbl 0335.57015

Wang, H.C.: Complex parallelisable manifolds. Proc. AMS 5 (1954) 771-776. | MR 74064 | Zbl 0056.15403